Communications in Mathematical Physics

Global properties of supermanifolds

Louis Crane and Jeffrey M. Rabin

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 100, Number 1 (1985), 141-160.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103943340

Mathematical Reviews number (MathSciNet)
MR0796165

Zentralblatt MATH identifier
0576.58004

Subjects
Primary: 58A50: Supermanifolds and graded manifolds [See also 14A22, 32C11]

Citation

Rabin, Jeffrey M.; Crane, Louis. Global properties of supermanifolds. Comm. Math. Phys. 100 (1985), no. 1, 141--160. https://projecteuclid.org/euclid.cmp/1103943340


Export citation